# SDR HEEA079384

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 13,105 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bearing
- Condition: Worn
- Location: Bellcrank
- Component: Bellcrank
- Component part number: 206001552001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROL BELLCRANK HAS A BEARING WORN. REPLACED WITH SERVICEABLE PART.
